# SDR SWIA202054989

- Difficulty date: November 15, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK IS CHAFED AT APPROXIMATELY LBL 45 FROM CONTACT WITH FAIRING 193AB.  C-CHECK RO 12/30/2020.  REPAIRED LEFT WING LOWER WING PLANK AT LBL 45, IAW REO.  NO MEASUREABLE WEIGHT CHANGE.  MAJOR REPAIR TASK & M337 COMPLETED AND ATTACHED.
